Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Rapid pulse in right arm, painful spam's due to Loud Marijuana. Is it Anxiety?

After smoking some kush (loud, marijuana) i had a rapid pulse in my right arm along with painful spasms, as the high went down the spasms stop and the pulse slowed down... i m not sure if it was because i was smoking loud instead of regular (mid) marijuana that i smoke regularly or what but i ve since stopped smoking weed but still smoke cigarettes and still i have a the same problem just not as intense i have a family history of anxiety and heart problems is this something i should be worried about or should i just stay away from weed and cigarettes
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The rapid pulse as well as painful spasms due to marijuana are not uncommon symptoms. I am glad that you have since stopped the usage of weed and would encourage you to consider the same with regards to smoking cigarettes as well. I also think that the family history of anxiety is making your condition worse and you may also have heart problems. Getting a cardiac profile and consulting a qualified doctor who can help with your illness symptomatically while you try going off of marijuana would be one way to deal with things. A consultation with a psychiatrist may also be helpful in quitting smoking cigarettes.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor